# SDR IPXA2021061170422

- Difficulty date: April 16, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA70882
- Condition: Corroded
- Location: Bs 1887-2007
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN SEAT TRACK BETWEEN STA. 1887 - 2007 AT RBL 27.5 IS CORRODED.REMOVED AND REPLACED CORRODED MAIN CABIN SEAT TRACK BETWEEN STA. 1887 - 2007 AT RBL 27.5 IAW SRM 51-31-01. (MINOR)
